# SDR EVCA201606061

- Difficulty date: June 2, 2016
- Submitted: June 6, 2016
- Operation: Air carrier
- Aircraft: N118AE
- Make and model: Bell 206L-1
- Aircraft serial: 45724
- Aircraft time: 16,037 hours, 15,055 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Filter
- Part number: 206364603101
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FLIGHT, CREW NOTICED A STRONG FUEL ODOR IN THE CABIN.  MECHANIC FOUND AN UNSERVICEABLE CHECK VALVE, PN: 869A-6TT AND FILTER ASSY PN: 206-364-603-101.
